Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: tension in the face, anxiety- feeling uncomfor nickguy

Posted by SLS on September 25, 2006, at 18:25:01

In reply to Re: tension in the face, anxiety- feeling uncomfor, posted by nickguy on September 25, 2006, at 11:56:50

> > > I realized today at Church (after not taking my usual ativan dose) that it is my face that feels the most tension and anxiety. It's like smiling just feels uncomfortable and my face just feels disconected. I post this just because I'm wandering if anybody else can relate to this. It's interesting because my body didn't feel the anxiety in church, and I didn't really have racing thoughts. Just anxious feelings about my face.

> > Are you taking any serotonergic drugs?

> yes- I take zoloft.

Excess serotonergic activity in certain areas of the CNS can produce bruxism and tightness of muscles of the face.

What dosage of Zoloft do you take? Do you take anything else?


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:689004
URL: http://www.dr-bob.org/babble/20060919/msgs/689160.html